# SDR DALA2016052704187

- Difficulty date: May 26, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 76,189 hours, 58,104 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Condition: Blown
- Location: Anti Ice
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE DUE TO RT ENGINE FIRE WARNING DURING CLIMB.  ENGINE WAS NOT SHUTDOWN.  MAINTENANCE FOUND REAR RT ANTI-ICE DUCT BLOWN.  ALSO FOUND UPPER COWL DAMAGED.  REPLACED RT REAR ANTI-ICE TUBE.  UPPER COWL REPLACED ON LP 8019864.  LEAK/ENGINE RUNS NORMAL.  AIRCRAFT RTS.
